# SDR 2002F00725

- Difficulty date: June 19, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S536R005320000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND FRAME 37R CORRODED AT FLOOR LEVEL.  REPAIRED CORRODED AREA IAW ATR SRM 53-67-70.  (M)
